Hi fellow TA friends! Once again I come for help in solving my lastest problem! I have had TA since March 2014 and recently off prednisone (2weeks).
Since October, (1 mg) I have been having a shifting of pain from shoulders, neck, arm, thighs. My sed rate remains 10-12monthly!
We went to Mexico for 2 months and I took Vit.B 12 shots which really helped me (once a month). Now I am home, off prednisone, no shots and continue to have stiffness in my legs, upper arms and shoulder! What in the world do you all think is happening? My go says if it is PMR my sed rate would be high!
Has anyone experienced this?? I have been off prednisone for 2 weeks. I never experienced PMR during TA of which I had the biopsy (positive on both sides). I don't know if it is something that will go away, what can I do to help it leave? Could I have PMR with my SR low. 3 years of pred. and really don't want to go back on it if at all possible-- it was a bear for me! Thank you!!!